Please use this identifier to cite or link to this item:
Title: Basaltic subglacial sheet-like sequences: Evidence for two types with different implications for the inferred thickness of associated ice
Authors: Smellie, JL
First Published: May-2008
Citation: EARTH-SCIENCE REVIEWS, 2008, 88 (1-2), pp. 60-88
DOI Link: 10.1016/j.earscirev.2008.01.004
ISSN: 0012-8252
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.